MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Catalog Number 04939417190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 (ul) v's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable bnz2 result from one urine forensic patient sample tested on the cobas 6000 c 501 (ul) v.On (b)(6) 2024: the initial result from the module was 142 (positive).On (b)(6) 2024: the repeat result from a xevo analyzer that uses the liquid chromatography - mass spectrometry (lc-ms) laboratory method was "negative".The repeat result was deemed correct.The initial result was not reported outside the laboratory as they perform reflex testing for forensic patient samples.
 
Additional Manufacturer Narrative
The qc recovery was acceptable.The customer confirmed the correct handling of the reagent, the use of the correct calibrator, and the acceptable sample handling.Patient diagnosis and medication list were requested for further investigation but the customer was unable to provide this information.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ONLINE DAT BENZODIAZEPINES II
Common Device Name
BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20483061
Report Number1823260-2024-03017
Device Sequence Number11786074
Product Code JXM
UDI-Device Identifier04015630999347
UDI-Public04015630999347
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K221765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04939417190
Device Lot Number79950801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale